# SDR R61A2025072600323

- Difficulty date: July 26, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 22,225 hours, 15,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 17092408001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK FOUND FWD FUSELAGE LAV FLOOR ATTACHMENT FITTING AT FR 16 LBL 44 FOUND CORRODED. REPLACED SUPPORT IAW SRM 51-43-04
